Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

I am getting kidney pain even after taking of cipro

Premium Questions

doctor1 MD

Weakness 2) Difficulty taking deep breaths 3) Lightheaded 4) Kidney Pain My two questions: Is it possible ... and after to see if any levels of heavy metals were excreted. I did perfectly fine with the infusion ...

doctor1 MD

just had a pancreatic stent come out last weekend all while having kidney pain on right being ... probably IT FEELS LIKE A BLOCKAGE, pain mgmt was wondering if i was passing kidney stone same time as stent ...

doctor1 MD

other than water, if I can other liquids I get sharp pains from my kidneys as it filters through. Where ..., it burns for hours after ejaculation sometimes all day and all night, the infection/pain feels like it has ...

doctor1 MD

Can fours days on Cipro cause nerve damage? Last Friday early morning (about 2:00 am), after four ... sensations in my extremities, ringing ears, racing thoughts, and worst of all kidney pain (I have had kidney ...

doctor1 MD

naturally with no problems. 3 weeks ago I began having kidney pain similar to a stone, but went to my ... home continuing my flomax prescription. 9 hours after the stent was removed I had severe pain ...

Public Forum Discussions

doctor1 MD

kidney pain as it began shortly after beginning to take this drug. ...Since early October I have been experiencing pain in the area of my left kidney. I started taking ...

doctor1 MD

, as well as several new dark blue bruises under her ribs, both sides now. Currently taking morphine after ...My 19 year old daughter has severe pain in back, with very bad bruising that started up higher ...

doctor1 MD

actually feels like. My doctor said I have a kidney infection. Took cipro for 10 days. Pain in my sides and back didn t stop until around day 8. Then pains have come back after a week. On cipro again but pain ...

doctor1 MD

should the achey pain in my kidney have gone or does it take a while after finishing antibiotics? ...hi i have been to a and e on monday night with severe kidney pain not sure if it was kidney stones ...

doctor1 MD

i feel pain in my rite side kidny when i walk when i work alot or do excercise or take calcium base food i m 34 and osteopenic thats y now a days taking green vegi milk egg calcium tablets doing ...

doctor1 MD

problem.. but now im facing a kidney pain both side.. So please help me.. ...hi.. last 7 years back, i faced kidney stone problem(right 4 & left 3) stones.. doctor said no need ...

doctor1 MD

I was just in hospital with sever lung infection. When I came home they put me on a strong antibiotic that I noticed was causing kidney pain. I quit the pills but the pain is still there. Not quite ...

doctor1 MD

is getting lighter but my kidneys are killing me how would i get any kind of infection while on an antibiotic ... days ago i noticed by kidneys were sensative and my legs hurt i just felt so crapy and swore ...

doctor1 MD

to 37. I would like to known what I can take for my pain. My pain is very bad I am really non functional most of the time and very tired, What can I take that will not hurt my kidney. ...

doctor1 MD

respected doctor. Sir 3yrs before i had a pain in my left side kidney . After that i go to doctor .he gave me some medicine after that i had severe pain in my both kidney more in left kidney ...

Mobile Questions and Answers

doctor1 MD

Hi Jitender If you have severe pain immediately go to hospital and get Injection for pain . It could be appendicitis , Kidney stones or gall stones . You need Ultrasound Abdomen PElvis scan to know what has happened . Kindly get it done .

doctor1 MD

Get your urine tested to exclude infection. If the pain is severe, an ultrasound scan is warranted. Drink plenty of fluids and hopefully you should recovery.

doctor1 MD

Hello! The kidney pain might be related to kidney stones or infection. There are many possible causes of blood in stool including hemorrhoids,diverticulitis,polyps in colon etc. You should consult a physician as soon as possible and get examined. Urinalysis,kidney ultrasound, digital rectal examination , colonoscopy if needed. Take care.